| Model Number |
1002834 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced an event where infusion set tubing was leaking at the site.
Additional Manufacturer Narrative
Mdr (b)(4)/ initial 3 of 3
e1: name: tandem
country: united states of america
street: 11045 roselle street suite 200
city: san diego
state: california
zip code: 92121
based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.